×

zbMATH — the first resource for mathematics

Positive steady states of a diffusive predator-prey system with modified Holling-Tanner functional response. (English) Zbl 1202.35116
Summary: We study a diffusive predator-prey system with modified Holling-Tanner functional response under homogeneous Neumann boundary condition. Qualitative properties, including the global attractor, the persistence property, the local and global asymptotic stability of the unique positive constant equilibrium, are obtained. We also establish the existence and nonexistence of nonconstant positive steady states of this reaction-diffusion system which indicates the effect of large diffusivity.

MSC:
35K51 Initial-boundary value problems for second-order parabolic systems
35K58 Semilinear parabolic equations
92D25 Population dynamics (general)
35B40 Asymptotic behavior of solutions to PDEs
35B41 Attractors
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Berryman, A.A., The origins and evolution of predator – prey theory, Ecology, 73, 1530-1535, (1992)
[2] Wollkind, J.D.; Logan, J.A., Temperature-dependent predator – prey mite ecosystem on apple tree foliage, J. math. biol., 6, 265-283, (1978)
[3] Wollkind, J.D.; Collings, J.B.; Logan, J.A., Metastability in a temperature-dependent model system for predator – prey mite outbreak interactions on fruit trees, Bull. math. biol., 50, 379-409, (1988) · Zbl 0652.92019
[4] May, R.M., Stability and complexity in model ecosystems, (1978), Princeton University press Princeton, NJ
[5] Holling, C.S., The functional response of predator to prey density and its role in mimicry and population regulation, Men. ent. sec. can., 45, 1-60, (1965)
[6] Chen, F.; Chen, L.; Xie, X., On a Leslie-gower predator – prey model incorporating a prey refuge, Nonlinear anal. RWA10, 2905-2908, (2009) · Zbl 1167.92032
[7] Hsu, S.B.; Huang, T.W., Global stability for a class of predator – prey systems, SIAM J. appl. math., 55, 763-783, (1995) · Zbl 0832.34035
[8] Hsu, S.B.; Hwang, T.W., Hopf bifurcation analysis for a predator – prey system of Holling and Leslie type, Taiwanese J. math., 3, 35-53, (1999) · Zbl 0935.34035
[9] Li, Y.; Xiao, D., Bifurcations of a predator – prey system of Holling and Leslie types, Chaos solitons fractals, 34, 606-620, (2007) · Zbl 1156.34029
[10] Liang, Z.; Pan, H., Qualitative analysis of a ratio-dependent holling – tanner model, J. math. anal. appl., 334, 954-964, (2007) · Zbl 1124.34030
[11] Fan, M.; Kuang, Y., Dynamics of a nonautonomous predator – prey system with the beddington – deangelis functional response, J. math. anal. appl., 295, 15-39, (2004) · Zbl 1051.34033
[12] Beddington, J.R., Mutual interference between parasites or predators and its effect on searching efficiency, J. animal ecol., 44, 331-340, (1975)
[13] DeAngelis, D.L.; Goldstein, R.A.; O’Neill, R.V., A model for trophic interaction, Ecology, 56, 881-892, (1975)
[14] Artidi, R.; Ginzburg, L.R., Coupling in predator – prey dynamics: ratio-dependence, J. theoret. biol., 139, 311-326, (1989)
[15] Lu, Z.; Liu, X., Analysis of a predator – prey model with modified holling – tanner functional response and time delay, Nonlinear anal. RWA, 9, 641-650, (2008) · Zbl 1142.34053
[16] Peng, R.; Wang, M., Positive steady states of the holling – tanner prey-predator model with diffusion, Proc. roy. soc. Edinburgh, 135A, 149-164, (2005) · Zbl 1144.35409
[17] Peng, R.; Wang, M., Global stability of the equilibrium of a diffusive holling – tanner prey-predator model, Appl. math. lett., 20, 664-670, (2007) · Zbl 1125.35009
[18] Ko, W.; Ryu, K., Non-constant positive steady-states of a diffusive predator – prey system in homogeneous environment, J. math. anal. appl., 327, 539-549, (2007) · Zbl 1156.35479
[19] Blat, J.; Brown, K.J., Global bifurcation of positive solutions in some systems of elliptic equations, SIAM J. math. anal., 17, 1339-1353, (1986) · Zbl 0613.35008
[20] Chen, W.; Wang, M., Qualitative analysis of predator – prey models with beddington – deangelis functional response and diffusion, Math. comput. modelling, 42, 31-44, (2005) · Zbl 1087.35053
[21] Fan, Y.H.; Li, W.T., Global asymptotic stability of a ratio-dependent predator – prey system with diffusion, J. comput. appl. math., 188, 205-227, (2006) · Zbl 1093.35039
[22] Huo, H.F.; Li, W.T.; Nieto, J.J., Periodic solutions of delayed predator – prey model with the beddington – deangelis functional response, Chaos solitons fractals, 33, 505-512, (2007) · Zbl 1155.34361
[23] Ko, W.; Ryu, K., A qualitative study on general gause-type predator – prey models with constant diffusion rates, J. math. anal. appl., 344, 217-230, (2008) · Zbl 1144.35029
[24] Pang, P.Y.H.; Wang, M., Qualitative analysis of a ratio-dependent predator – prey system with diffusion, Proc. roy. soc. Edinburgh, 133A, 919-942, (2003) · Zbl 1059.92056
[25] Pang, P.Y.H.; Wang, M., Strategy and stationary pattern in a three-species predator – prey, J. differential equations, 200, 245-273, (2004) · Zbl 1106.35016
[26] Pang, P.Y.H.; Wang, M., Non-constant positive steady states of a predator – prey system with non-monotonic functional response and diffusion, Proc. lond. math. soc., 88, 135-157, (2004) · Zbl 1134.35373
[27] Peng, R.; Wang, M., Note on a ratio-dependent predator – prey system with diffusion, Nonlinear anal. RWA, 7, 1-11, (2006) · Zbl 1085.92050
[28] Zeng, X., A ratio-dependent predator – prey model with diffusion, Nonlinear anal. RWA, 8, 1062-1078, (2007) · Zbl 1124.35027
[29] Ye, Q.; Li, Z., Introduction to reaction-diffusion equations, (1990), Science Press Beijing
[30] Henry, D., ()
[31] Lin, L.S.; Ni, W.M.; Takagi, I., Large amplitude stationary solutions to a chemotaxis systems, J. differential equations, 72, 1-27, (1988) · Zbl 0676.35030
[32] Lou, Y.; Ni, W.M., Diffusion, self-diffusion and cross-diffusion, J. differential equations, 131, 79-131, (1996) · Zbl 0867.35032
[33] Gilbarg, D.; Trudinger, N.S., Elliptic partial differential equations of second order, (2001), Springer-Verlag · Zbl 1042.35002
[34] Smoller, J., Shock waves and reaction-diffusion equations, (1983), Springer-Verlag New York · Zbl 0508.35002
[35] Wang, M., Stationary patterns for a prey-predator model with prey-dependent and ratio-dependent functional responses and diffusion, Physica D, 196, 172-192, (2004) · Zbl 1081.35025
[36] Wu, J., Theory and applications of partial functional differential equations, (1996), Springer-Verlag New York
[37] Nirenberg, L., Topics in nonlinear functional analysis, (2001), American Mathematical Society Providence, RI · Zbl 0992.47023
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.